# SDR LR7A2017092801222

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 7075T60125
- Condition: Cracked
- Location: Bs 902 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,   FOUND THE CARGO DOOR, BS 902 LT BULKHEAD DOUBLER CRACKED, LBL 50 - 61.  REPLACED IAW SRM 51-60, AND 51-70.
